hey ladies, i have a weird question. i'm ten weeks post partum, yet i still seem to be having abnormal mucous-y bleeding. i stopped bleeding three weeks after having lily, and at my 6 week check up i was on my period. i started the pill 6 weeks and 5 days after giving birth. i stopped bleeding at the end of my cycle, but started spotting a couple days after starting the pill. over the past few days the 'flow' has been heavy enough to need a tampon. but i noticed tonight after i got done feeding the baby (formula, not nursing) that it was a lot more mucous than blood. does anyone know what could cause this? any help or suggestions would be greatly appreciated!
Unfortunately, I'm no help here. I'm still spotting/light bleeding (rusty/brownish) at 8 weeks. I asked my dr about it at my 6 week checkup and he said it's not uncommon when breasts feeding (which I'm doing), so that's pretty much all I know. But I know the pill can mess with your cycles anyway in the very beginning, so maybe that's part of why you're spotting and bleeding...not really sure.
im on the iud and when talking to my dr she said when going on or coming off you can have breakthrough bleeding like now i just got the iud i got my af 2-2-10 and now im bleeding pretty good and dr said it could start up my af early hope this helps what kind of pill are you on i have tried a lot of them might help to see if the same thing happened to me or other girls
I'm on Yaz, which I was on before I had DD. When I came off of the pill to start TTC I didn't have any problems. Then I went back on a few months later and started bleeding a bit and ended up being pregnant with Lily.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.